# SDR REXA2017010300005

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,662 hours, 18,556 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED FUEL ODOR EVIDENT FROM PACKS DURING ALL PHASES OF FLIGHT. INSPECTED APU & ENGINES FOR OIL OR FUEL LEAKS.  CHECKED IAW AMM 71-00-00 AND 49-30-00. NO LEAKS NOTED. R & R THE COALESCER BAGS IAW AMM 21-51-13. RAN THE PACKS AT FULL HOT FOR HALF HOUR WITH THE ENGINES AND APU. NO ODOR NOTED AT THIS TIME. ACFT OK FOR SERVICE.
